# SDR LR7A00178

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,206 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 375293
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0505, FOUND FS 836 RAMP ACTUATOR CUTOUT RECESSED DOUBLER CRACKED 4.0 INCHES IN THE RADIUS OF THE FIRST STEP AT LBL 61.6, WL 180.  REPAIRED IAW LAC MEA 382-53-00-112.  DRC 2030.
